Bulletin of the Belgian Mathematical Society-Simon Stevin, ( ISI ), Volume (19), No (4), Year (2012-1) , Pages (683-701)

Title : ( Continuous Gabor transform for a class of non-Abelian groups )

Authors: Arash Ghaani Farashahi , Rajab Ali Kamyabi Gol ,

Citation: BibTeX | EndNote

In this article we define the continuous Gabor transform for second contiable, non-abelian, unimodular and type I groups and also we investigate a Plancherel formula and an inversion formula for our definition. As an exa

Keywords

, continuous Gabor transform, Fourier transform, Plancherel formula, continuous unitary representation, Type I group, uni modular
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1032488,
author = {Ghaani Farashahi, Arash and Kamyabi Gol, Rajab Ali},
title = {Continuous Gabor transform for a class of non-Abelian groups},
journal = {Bulletin of the Belgian Mathematical Society-Simon Stevin},
year = {2012},
volume = {19},
number = {4},
month = {January},
issn = {1370-1444},
pages = {683--701},
numpages = {18},
keywords = {continuous Gabor transform; Fourier transform; Plancherel formula; continuous unitary representation; Type I group; uni modular group},
}

[Download]

%0 Journal Article
%T Continuous Gabor transform for a class of non-Abelian groups
%A Ghaani Farashahi, Arash
%A Kamyabi Gol, Rajab Ali
%J Bulletin of the Belgian Mathematical Society-Simon Stevin
%@ 1370-1444
%D 2012

[Download]